# SDR SWIA201333342

- Difficulty date: April 29, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 25,799 hours, 20,771 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT GEAR WOULD NOT COME DOWN.  (FLT 4757)  REPLACED MLG RUNAROUND AND BYPASS VALVE, NR 3 HYDRAULIC SYSTEM PRIORITY VALVE AND FILTER.  PASSED A FUNCTIONAL FLIGHT.
